MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87073
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for a procedure a viking 6f electrode catheter was selected for use.Upon unpacking, the physician found that the device shaft was fractured.The catheter was replaced and the procedure was completed successfully.No patient complications were reported.The device is expected to be returned for laboratory analysis.
 
Additional Manufacturer Narrative
Viking 6f catheter was evaluated by boston scientific.Visual inspection of the device noticed that the connector was detached from the catheter shaft, it is important to mention that adhesive was observe on the catheter at the detached section.The reported allegation was confirmed by the laboratory analysis.This investigation is assigned a conclusion code of "adverse event related to procedure" which indicates that the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported that during preparation for a procedure a viking 6f electrode catheter was selected for use.Upon unpacking, it was found that the device was fractured.The device was replaced and the procedure was completed successfully.No patient complications were reported.The device has been received at a boston scientific post market laboratory.

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17625864
Report Number2124215-2023-45250
Device Sequence Number12588236
Product Code DRF
UDI-Device Identifier08714729878872
UDI-Public08714729878872
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model Number87073
Device Catalogue Number87073
Device Lot Number0030145233
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown